Josh Laison

Professor of Mathematics

Education

PhD, Dartmouth College, 2001

BA, Oberlin College, 1996

Research

Prof. Laison’s research is in graph theory and discrete geometry, focusing on geometric representations of graphs. He particularly enjoys involving students in his research, and has mentored research projects with over 50 undergraduate students.

Journal Articles

Laison, Josh, Stephanie Partlow, Cameron McLeman, and Kathryn Nyman. “Weighted Pebbling Numbers of Graphs.” Journal of Combinatorial Mathematics and Combinatorial Computing 100 (2017): 223-244.

Laison, Josh, Courtney R. Gibbons, and Erick J. Paul. “Critical Pebbling Numbers of Graphs.” Journal of Combinatorial Mathematics and Combinatorial Computing 99 (2016): 199-224.